I had been prescribed Benzac AC 5% and Retinol 0.05 by my Doctor quite sometime back. As my acne has increased i have started using both of them again. I apply Benzac in the morning when at home for an hr or so and wash it off, I apply it only in the affected areas and use Retinol at night taking pea sized of it and use it all over the face. I have noticed that my skin burns now and has become dry and flaky. What am I doing wrong? i have quite a few spots on my face which refuse to go and a few pimples as well. Please help
@preethabasu i ve used Benzac-AC 2.5%.it left my skin horribly dry and the area around my nose flaky.i quit it immediately it got 3 weeks for my skin to get back normal.so better discontinue it for a week and see if the skin improves.
which retinoid cream are you using? i ve used tretin-0.025%.i ve applied a thin layer of them overnight only on the affected areas and i saw some difference in a week.so you could try that.therefore, my advice to you would be-quit benzac-apply retinoid only a thin layer only on the affected areas(cos it is a really strong medication especislly at .05%).
meanwhile try to find out wat’s causing the acne and eliminate them.for spots, using AHAGlow facewash faded mine in a few weeks and please go through this link if you re interested in nicotinamide products which are helping some of us to get rid of acne
Then I wont be using Benzac anymore. Thanks alot for your advice. Am using this Retino-A 0.05%. So maybe i will jist use this. And am also prescribed a facewash named fash foam. Thank you